# SDR DALA13048050908

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 69,278 hours, 53,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION DISCOVERED THAT THE EMERGENCY ESCAPE SLIDE IN THE TAILCONE WAS NO LONGER IN AN ACCEPTABLE CONFIGURATION.  THE SLIDE PULL STRAP WAS NOT PROPERLY ROUTED OR RIGGED.  A MISRIGGED OR ILL-ARRANGED SLIDE ASSY WOULD PREVENT PROPER DEPLOYMENT OF THE ESCAPE SYS AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE TAILCONE SLIDE PULL STRAP WAS REROUTED PROPERLY AND AN RII WAS COMPLETED SATISFACTORILY.
